# SDR AALA20111117TUL12

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 36,245 hours, 15,019 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Rail
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727D RIGHT AIR CONDITIONING ATTACH RAILS CRACKED.  REPLACED NESTED ANGLE PER ECO J1159AD.
